# SDR ASAA2022110440670

- Difficulty date: November 4, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,583 hours, 11,289 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: C5665C
- Condition: Leaking
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STATIC FUEL LEAK FROM #2 ENG HPTCCV DRAIN LINE, APPROX 10 DROPS PER MIN. GROUNDED - YES. PERFORMED IDLE ENG RUN. NO LEAK FOUND FROM HPTCCV DRAIN. OK FOR SERVICE. IAW AMM 71-71-00-200-801-F00, STEP 2.A(2).  REMOVED AND REPLACED #2 ENG HPTACC VALVE REF AMM 75-21-01, 5 MIN IDLE LEAK CHECK AND ACTUATORS TEST PASSED.
